# SDR CA140407006

- Difficulty date: April 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 73,457 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Headphones
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TWO  HEADSETS SHORTED OUT.   VIDEO SYS AT 12AB "SURGED" AND CAUSED STATIC BLAST IN PASSENGER`S HEADPHONES, FRYING THEM BOTH .  THE CREW DEFINITELY SMELLED A FAINT BURNING ODOR BUT SYS SEEMED TO WORK JUST FINE AND DID NOT REQUIRE A SHUTDOWN.  CHECKED BOTH JACKS. NO FAULT FOUND. NO ODOR PRESENT.
